CSpace
thediametersofalmostallcayleydigraphs
Liu X(刘新)1; Meng JX(孟吉翔)2
1997
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume13Issue:4Pages:410
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43260
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.新疆大学
Recommended Citation
GB/T 7714
Liu X,Meng JX. thediametersofalmostallcayleydigraphs[J]. actamathematicaeapplicataesinica,1997,13(4):410.
APA 刘新,&孟吉翔.(1997).thediametersofalmostallcayleydigraphs.actamathematicaeapplicataesinica,13(4),410.
MLA 刘新,et al."thediametersofalmostallcayleydigraphs".actamathematicaeapplicataesinica 13.4(1997):410.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘新]'s Articles
[孟吉翔]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘新]'s Articles
[孟吉翔]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘新]'s Articles
[孟吉翔]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.